# SDR FDEA202407130991

- Difficulty date: July 13, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 66,467 hours, 25,765 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Control Panel
- Part number: 233N62031009
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO COMPARTMENT FIRE EXTINGUISHER ARMED  SWITCH FOUND DAMAGED AND BURNED FROM ELECTRICAL  ARCING, CAUSING FAN CONTROL FWD CARGO AND LEFT  RECIRC FAN CONTROL CIRCUIT BREAKERS TO TRIP.       REMOVED AND REPLACED THE APU/CARGO FIRE CONTROL PANEL M10444
